Hail, Logan
- When
- April 7, 10:11 PM EST to 10:15 PM EST
- Where
- Logan County, Lewistown
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.417, -83.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 7, 8:38 PM EST, 1 hour 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 938 PM EDT SAT APR 7 2001 CONVEGENCE BOUNDARY NOW WORKING THROUGH THE FA...KICKING OFF WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. WITH COLD FRONT STILL TO PUSH INTO THE AREA WILL LEAVE A MENTION OF RW/TRW ALL ZONES. WILL HOWEVER LOWER POPS TO 20 AND WILL TAKE OUT SEVERE WORDING. WILL ADJUST CLOUD WORDING IN THE SOUTH TO PARTLY CLOUDY. LOW TEMPERATURE FORECAST LOOK FeINE. .ILN...NONE. SITES
OHZ042-043-051-080310- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1050 PM EDT SAT APR 7 2001 ...THE SEVERE THUNDERSTORM WARNING FOR DARKE COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 1048 PM EDT...DOPPLER RADAR INDICATED THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. NO REPORTS OF SEVERE WEATHER HAVE BEEN REPORTED WITH THIS STORM. IF YOU EXPERIENCED DIME SIZE HAIL OR LARGER...HAD TREES KNOCKED DOWN... OR OTHER DAMAGE...PLEASE CONTACT YOUR LOCAL LAW ENFORCEMENT AGENCY AND ASK THEM TO FORWARD THE REPORT TO THE NATIONAL WEATHER SERVICE IN WILMINGTON. SITES
The Cincinnati radar (KILN), 111 km away, was scanning. The volume nearest the first event began at 03:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2001Every state in 2001This day in weather historyWarnings in Ohio, April 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5240267.